CSN Login
Members Online: 18

Nose bruising

waterbaby
Posts: 8
Joined: Apr 2003

After receiving chemo treatment I noticed bruising on the bridge of my nose caused by my reading glasses. They don't seem to go away. Has anyone experienced the same problem? What can I do to make them go away?

rosie43539's picture
rosie43539
Posts: 56
Joined: Mar 2003

Waterbaby, The bruising may be caused by a low platlet count. I had a lot of problems during chemo with my platlet count and one of the things they told me was that I would bruise very easy. The blood pressure cuff left bruises. I took 6 treatments, 3 weeks apart of taxol and carboplatin. Be careful also because platlets are what clots the blood, no cuts,scrapes etc. I have been cancer free for 2 1/2 years. God bless you.Rosie

groundeffect
Posts: 651
Joined: Mar 2003

I didn't have nose bruising, but any small cuts or burns (from baking) took a long time to go away, as did facial blemishes. If your blood count is o.k., I imagine your doc might recommend putting some heat on it to stimulate the blood flow, but that would be hard to do on your nose! Maybe one of those eye packs would help. Talk to your doc, anyway.

I had six rounds of carboplatin and taxol, too.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network